Thread: Major InJection Promblems
01-17-2005, 11:14 AM #1
Major InJection Promblems
Had a huge promblem lastnight. While using a 25g 1in, for some reason, the pain was so much unbareable than usual. I had to literally go through like 8 neeles and syringes before i was done. used my shoulder and quad and the sh@t wouldnt pierce the skin, but when it did, it was painful each time like i kept hitting a vein. no blood though. whats the deal.
01-17-2005, 11:16 AM #2
How do you know it hit a vein if there wasn't any blood?? You could of hit a nerve.. Nerves hurt like hell..
You might have scare tissue. That makes it hard to pierce the skin.
01-17-2005, 11:17 AM #3
WTF????????? were you on extacy????
01-17-2005, 11:17 AM #4Originally Posted by SwoleDave
01-17-2005, 11:18 AM #5
look at those pins real close, maybe a bad batch was made and they are blunted or not cut correctly, I have only come across like two bad needles and one hadn't been sharpend and the other the point was blunted and bent a bit.
01-17-2005, 11:18 AM #6
Did you use another pin to draw with, then switch to inject?
01-17-2005, 11:20 AM #7
i've had the same problem on my left glute. i stuck myself about 5 times and said f*ck it, and had to go delt. scar tissue is probably one reason. some days they go good and painless, others they don't.
01-17-2005, 11:21 AM #8Originally Posted by Mesomorphyl
I actually have had a couple of pins like that also.. They make a "pop" noise when they poke through..
I am guessin it is the gear and the BA content. I have taken a few different kinds before and they all hurt. Some worse than others. The gear that I am right now don't hurt at all.. I love it...
01-17-2005, 11:23 AM #9Originally Posted by Mesomorphyl
01-17-2005, 11:43 AM #10
yeah, i usd a 23 to withdraw and and 25 to inject. this is only my 4th shot. It pissed me off cause i wasted all those pins just to inject 250mgs 1ml. The pain was killer where I usually dont even feel it. I had a shot of Conac about a hour before, I wonder if that cause my muscle to stay tensed or something. I rarely drink but I had a long day at the Gym (work) and thought id have a shot to relax. I wasnt schedule to inject til today but did it lastnight instead. All i know is the pain was so umbareable compared to the others with all 8 needles that i was thinin"dam@, i dont know if i can keep this up if this is what i am going to go through every injection day!
01-17-2005, 12:19 PM #11
Have you injected a lot into the same spots? What I've noticed is that towards the end of my cycle I get all sore. If I try to inject into a spot anywhere near the last shot it will hurt real bad the liquid will burn on the way in. If this is what you're experiencing I'd suggest trying new injection spots.
01-17-2005, 01:44 PM #12Originally Posted by cool7425
YOURE probably right. I hit my right glute and left shoulder only
01-17-2005, 03:54 PM #13
You will also prolly get a huge lump under there that feels hot to the touch, and may be kinda itchy. Most likely it's just irritatation from the repeated shots, and not an infection so don't freak out. It'll go away in like 1-2 weeks
01-17-2005, 04:34 PM #14Originally Posted by cool7425
01-17-2005, 04:37 PM #15
LOL I just had that happen to me....It's all pop and I'm like OMG but I kept on pushing and injected. Thought I had hit a really big vessel or somthing
Originally Posted by GetinBig
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)